Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Transgender from female to male, testoviron depot, granuls, calten -D tablets and triptomer, numbness of arms & ankle bone

Hello doc , i m AAAAAAA 31yrs, transgender from female to male in july 2009 starting from dec. 2006. till 2010 Everything was fine, i was taking testoviron depot 100mg IM injection but slowly felt starting pain in my knees, ankle bones and both arms numbness at the time of sleeping. i m very fed up. i have showed endocronologists, neurologists, and orthopedic doc. right now i m on d3 360 granuls, calten -D tablets & triptomer-10mg alongwith testoviron depot 100mg OD in 15days. sir since 2 year i cant run even cant down the steps freely, remains uncomfortable while sleeping due to numbness of arms & ankle bone, it twists anytime & gives me pain a lot. tell me solution plz.......
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The numbness that you have can be related to an electrolyte imbalance or a nutritional deficiency. A hormonal imbalance can also cause such symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor